Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018, Article ID 2861612, 4 pages
https://doi.org/10.1155/2018/2861612
Research Article

Some Inequalities in Information Theory Using Tsallis Entropy

Department of Mathematics, College of Natural and Computational Science, University of Gondar, Gondar, Ethiopia

Correspondence should be addressed to Satish Kumar; moc.liamffider@47hsitasrd

Received 27 December 2017; Accepted 27 February 2018; Published 3 April 2018

Academic Editor: A. Zayed

Copyright © 2018 Litegebe Wondie and Satish Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a relation between Tsallis’s entropy and generalized Kerridge inaccuracy which is called generalized Shannon inequality and is well-known generalization in information theory and then give its application in coding theory. The objective of the paper is to establish a result on noiseless coding theorem for the proposed mean code length in terms of generalized information measure of order .